A normal reaction to treatment?

Home The Candida Forum Candida Questions A normal reaction to treatment?

This topic contains 5 replies, has 2 voices, and was last updated by  pierrot9 7 years, 10 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #64229

    pierrot9
    Member
    Topics: 1
    Replies: 4

    Hello everyone,

    I am new to this forum. I treat people with candida but there is always more to learn about the sufferers and the condition. My question concerns bowel movements – I do apologize for this but I guess the members of this forum are fairly used to “talking dirty!”

    Does anyone have experience of a spontaneous gut clear-out (visiting the loo approximately eight times in twelve hours) after a month of treatment? Perfectly normal but large stools passed easily and without pain – what is happening here? Any suggestions welcome. I suspect that it is perfectly normal after candida treatment for things to get going again, but I would still like some other views on the matter.

    Thank you.

    Diana.

    #64234

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello, welcome to the forum.

    It might help to know what the patient was taking in the way of antifungal and other supplements, and was he going through die-off at the time?

    Able

    #64237

    pierrot9
    Member
    Topics: 1
    Replies: 4

    Hi Able,

    The die-off symptoms were very evident between the third to tenth days of treatment. Whilst the patient did suffer a further migraine and queasy feeling during the third week, we decided it was due to the introduction of a food for which the patient was not ready.

    After this amazing “clear out” I can report that the patient (no more!) feels absolutely wonderful. I suspect that it is due to the body throwing off the last vestiges of this “organism” that had overtaken the gut, but I just wondered if anyone else had come across this phenomenon.

    Diana.

    #64238

    pierrot9
    Member
    Topics: 1
    Replies: 4

    Sorry – forgot to say, I don’t employ antifungals and the only supplement in tablet form is a good quality multi vit. The other supplement is a tonic made from fermented cabbage juice.

    Diana.

    #64240

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello, Diana.

    As I’m sure you know that the purpose of the fermented cabbage juice is to implant the intestines with friendly lactobacteria, and in the process heal the damaged mucus membranes in the G.I. tract and destroy any pathogens in the intestines such as fungi, parasites, and others.
    Depending on the individual as well as the various pathogens that his intestines may have been infested by, I can see how exactly what you described could happen – stemming from the fermented cabbage coupled with the diet.

    How long did the patient actually have Candida?

    Able

    #64241

    pierrot9
    Member
    Topics: 1
    Replies: 4

    Hi again Abel,
    This patient had almost certainly had candidiasis for about thirty years – quite a build up! Thanks for your reply, you have really just confirmed what I thought but as I have never treated anyone with such a horrendous history, I wanted another opinion.

    It wasn’t a problem as such – just that we didn’t expect it at this time – four weeks into treatment.

    Best wishes,

    Diana.

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘A normal reaction to treatment?’ is closed to new replies.